# SDR AALA202112081595

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737*
- Aircraft serial: 44475
- Aircraft time: 2,170 hours, 918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Exposed
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT WIRING EXPOSED AT SEAT 20C. SECURED WIRES AS REQUIRED PER AMM 33-51-05.
